Reexamination of the problem of optimizing Denbigh's reaction system by means of the discrete maximum principle.

Title
Reexamination of the problem of optimizing Denbigh's reaction system by means of the discrete maximum principle.
Authors
권영수남궁식손병진
Issue Date
1967-10
Publisher
International chemical engineering
Citation
v. 7, no. 4, 581-587
URI
http://pubs.kist.re.kr/handle/201004/22633
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE